# SDR CA071114002

- Difficulty date: November 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 19,656 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2435 · Starter-Generator
- Part: Case
- Condition: Failed
- Location: Starter Gen
- Part time: 50 hours
- Component: Starter Gen
- Component part number: 149NLR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MOTOR ATTACH BOLT PULLING OUT OF HOUSING. (TC NR 20071114002)
